# SDR AALA20150208004

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 109,449 hours, 17,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR HAS LOW BATTERY.  R & R EMER SIGN IAW AMM 33-51-02.  SYS CHECKED NORMAL.
